# SDR FDEA201103040849

- Difficulty date: March 4, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: FX148N313820
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ STAB BOX AREA AT BS 1787 APU DOOR CUT OUT FWD RETAINER WITH CORROSION. REMOVED CORROSIONS AT HORZ STA BOX AREA AT B.S. 1787 APU DOOR CUT OUT FWD   RETAINER IAW SRM 51-10-02.  BLENDED AREA L=24" W=1.075" D=.060" ORIGINAL MAT .100",REMAINING =.040 FOUND OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DET II.  R & R RETAINER IAW SRM 51-40-02.  MAJOR REPAIR.
